Read, D.J. and McLeish, T.C.B. (1997) ‘‘Lozenge’’ contour plots in scattering from polymer networks. Physical Review Letters, 79 (1). pp. 87-90. ISSN 0031-9007
Abstract
We present a consistent explanation for the appearance of “lozenge” shapes in contour plots of the two dimensional scattering intensity from stretched polymer networks. By explicitly averaging over quenched variables in a tube model, we show that lozenge patterns arise as a result of chain material that is not directly deformed by the stretch. We obtain excellent agreement with experimental data.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 1997 The American Physical Society. Reproduced in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Physics and Astronomy (Leeds) |
Depositing User: | Repository Officer |
Date Deposited: | 16 Aug 2006 |
Last Modified: | 24 Oct 2016 21:17 |
Published Version: | http://link.aps.org/abstract/PRL/v79/p87 |
Status: | Published |
Publisher: | American Physical Society |
Refereed: | Yes |
Identification Number: | 10.1103/PhysRevLett.79.87 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:1502 |